MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN 10MM DISTAL FEM AUGMENT SZ B; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN 10MM DISTAL FEM AUGMENT SZ B; PROSTHESIS, KNEE
Catalog Number 00599003221
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an implant was received at reception with an incorrect photo on the product label.There was no patient involvement.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: (b)(6).The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEXGEN 10MM DISTAL FEM AUGMENT SZ B
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24390685
Report Number0001822565-2026-00557
Device Sequence Number21396967
Product Code JWH
UDI-Device Identifier00889024223899
UDI-Public(01)00889024223899(17)280630(10)64011761
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00599003221
Device Lot Number64011761
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown